# SDR CGH2002F00002

- Difficulty date: August 16, 2002
- Submitted: August 30, 2002
- Operation: Air carrier
- Aircraft: N470MN
- Make and model: Beech B300
- Aircraft serial: FL156
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crossbeam
- Part number: 1304300462
- Condition: Cracked
- Location: Fuselage
- Part time: 3,362 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS CROSS TIE IS RIVETED TOT HE FUSELAGE IMMEDIATELY FORWARD OF THE RIGHT EMERGENCY EXIT OPENING.  THE CRACK WAS LOCATED ON THE CROSS TIE ADJACENT TOT HE FORWARD, LOWER CORNER OF THE EMERGENCY EXIT OPENING.
